# SDR DALA2018100505906

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 68,339 hours, 25,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 694, L/P 0767423) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:25D / EMERGENCY SEAT MOUNTED LIGHT DAMAGED / INTERIOR. REATTACHED LIGHT CHKS OK.
